# SDR UPS99830224

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E LOWER SKIN IS CRACKED AT THE DRAIN HOLE AT XFS 597.5.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
